# SDR 05FDEA01526

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE RIVETS ON PANEL SPLICE FOR 326GL, 1 AREA ON ONE END AND 4 AREAS ON OTHER END OF PANEL.  REMOVED CORROSION ON PANEL 326GL BUTTSTRAP.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS PER A310 SRM 55-40-00.  REMOVED AND REPLACED BUTTSTRAPS PER A310 SRM 51-40-21.  MINOR REPAIR.
